Who you are is the one responsible for your life, your diabetes & your weight gain too. Insulin is known to be tricky with regard to weight gain, so you can help yourself a LOT by eating low carb, and thus requiring less insulin which equals less weight gain. I think you'll be amazed & you may even find that you don't need their latest offering of "more meds".Because of weight gain since injecting insulin (Levemir) I am starting an addition to insulin called BYETTA. I believe that the insulin will be reduced when the Byetta starts. I have not heard of this before and the hospital clinic infers that this is very new to offer patients.
I'm reading a lot in the forum about low-carb diets, but the opposite has always been drummed into me by the dieticians - and who am I to argue? I've gained 1 stone in 12 months, and being 5ft tall and of small build, I have a real complex about my weight and the dis-comfort.
I'm starting in two days on the new regime, and hope I'm doing the right thing!!!
We've been endoctrinated to trust our medical team and it would be so nice if we COULD, but what they've been taught is erroneous and based on fabricated data, so we really need to educate ourselves & trust our own instincts. When things don't add up - don't make sense - we must be prepared to stand up for what we know to be true.